Nonlocal pseudo-differential operators: index and Lefschetz numbers
Differencialʹnye uravneniâ, Tome 33 (1997) no. 6, pp. 795-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_6_a11,
author = {A. B. Antonevich and A. V. Lebedev},
title = {Nonlocal pseudo-differential operators: index and {Lefschetz} numbers},
journal = {Differencialʹnye uravneni\^a},
pages = {795--799},
year = {1997},
volume = {33},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_6_a11/}
}
A. B. Antonevich; A. V. Lebedev. Nonlocal pseudo-differential operators: index and Lefschetz numbers. Differencialʹnye uravneniâ, Tome 33 (1997) no. 6, pp. 795-799. http://geodesic.mathdoc.fr/item/DE_1997_33_6_a11/